Doctor insights on:
Draw Out Salve Medication
I would like to have blood work drawn and discuss the results related to the medications I'm currently taking please. ?
I gave a hep A inj. And when i I drew back there was no blood in syringe after I pushed the medication in i noticed blood in syringe. What do I do!
When having blood drawn in the er, is it necessary to hook up the IV port and inject saline if you don't require constant medication?
Let me explain: Just for blood draw you do not need this but because you are in the er they may need to IV access this why they keep open in case you need it. ...Read more
I'm wondering can the medication keppra, (levetiracetam) used to treat epilepsy, be tested and monitored by drawing a blood level?
Yes.: But remember...the terms "normal level" and "normal rangel" are misleading. The truly normal level is zero. Everything over zero is abnormal. I use the term "commonly useful range" because so it doesn't foster thinking that we treat the drug level...We treat the person! And no drug level makes any sense without asking 1) are you having seizures? 2) are you having side effects? ...Read more
What vitamin can I take while on Coumadin (warfarin) my body trembles alot. Is this because of constant blood being drawn from me. I don't smoke drink or do drugs?
Alot of my veins have become rock hard in my arms and hard lumps also. Yes I use to be a IV drug user. Will those go away or seek attn. I have checked it out and the blood i drew out wuz dark and sludge like
See your doctor: People who have extensively injected into their veins may develop clots and scarring to the point where it blocks all of the superficial veins in their body. Some IV addicts end up injecting into their neck to hit the jugular veins after they use up all the others. See your doctor for an evaluation. It is unusual for superficial clotting to have any major health consequences, but can cause edema. ...Read moreSee 1 more doctor answer
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers
Antacid: An h2 blocker (like Pepcid (famotidine) or its generic) once or twice daily, provides relief for many after about a week. If this fails, a proton pump inhibitor (ppi--like Prilosec or its generic) will often work where h2's have failed. If both fail after at least one week trial of each, see your dr or a GI dr for eval. ...Read more